# SDR UALA2011111406184

- Difficulty date: November 12, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 82,210 hours, 13,259 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329F
- Part serial: G0627
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: A

## Discrepancy

RT IDG FAILURE, RTFL.  RIGHT GEN DRIVE LT ON CLIMBOUT WITH ENGINE VIBRATION.  REPLACED NR 2 IDG.
